Panadol Actifast Soluble 500mg Tablets 12’s

500.00/=

Description

Paracetamol is a mild analgesic and antipyretic, and is recommended for the treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.

What does it relieve?

  • Headache
  • Backache
  • Sore Throat
  • Rheumatic Pain
  • Muscle Pain
  • The fever, aches and pains of colds and flu
  • Migraine
  • Toothache

What are the ingredients?

Paracetamol 500mg

How To Use

Tablets should be dissolved in at least half a glass of water.

Adults, the elderly, and children aged 16 years and over:

1 -2 tablets in at least half a tumbler of water, up to 4 times daily as required.

Children:

Aged 10-15 years: 1 tablet dissolved in water up to 4 times daily.

Not recommended for children under the age of 10 years.

Children should not be given paracetamol for more than 3 days without consulting a doctor.

Doses of paracetamol should not be given more frequently than every 4 hours, and not more than 4 doses should be given in any 24 hour period.

Oral administration only.

Reviews

There are no reviews yet.

Be the first to review “Panadol Actifast Soluble 500mg Tablets 12’s”